MAUDE Adverse Event Report: ZIMMER SPINE FINAL SCREWDRIVER SHAFT II

ZIMMER SPINE FINAL SCREWDRIVER SHAFT II
Catalog Number 046W1AN00641
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that the tip of a java instinct screwdriver shaft fractured during surgery.All parts were retrieved by the surgeon and there was no reported patient harm or injury.
 
Additional Manufacturer Narrative
Corrected information in d4: udi number, d10, h3, and h5.Additional information in h6: method, results, and conclusions.This follow-up report is being submitted to relay additional information and initially corrected information.The complaint is non-verifiable for one (1) out of one (1) instinct java final driver (part number "046w1an00641") for the reported failure of tip fracture.Visual inspection confirmed the fracture.Medical records were not provided for review.Dhr review and related actions per dhr review, the part was likely conforming when it left zimmer biomet control.No actions required.This event is not related to any product holds initiated prior to the notification date.Device usey this device is used for treatment.Corrective/preventive action no corrective or preventive actions are recommended at this time.A follow-up report will be submitted if new information is received that changes the information provided in this report.
 
Event or Problem Description

Brand Name
FINAL SCREWDRIVER SHAFT II
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
ZIMMER SPINE
23 parvis des chartrons
cite mondiale
bordeaux, cedex 33080
FR  33080
MDR Report Key10817249
Report Number3003853072-2020-00112
Device Sequence Number1114657
Product Code NKB
UDI-Device Identifier00889024342194
UDI-Public(01)00889024342194(10)A270190
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111301
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number046W1AN00641
Device Lot NumberA2701901A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/13/2020
Supplement Date Received by Manufacturer12/16/2020
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age65 YR
Patient Weight70